File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Asymptotic inference for unit root processes with GARCH(1,1) errors

TitleAsymptotic inference for unit root processes with GARCH(1,1) errors
Authors
KeywordsBusiness and economics
Economic systems and theories, economic history
Issue Date2003
PublisherCambridge University Press. The Journal's web site is located at http://journals.cambridge.org/action/displayJournal?jid=ECT
Citation
Econometric Theory, 2003, v. 19 n. 4, p. 541-564 How to Cite?
AbstractThis paper investigates the so-called one-step local quasi-maximum likelihood estimator for the unit root process with GARCH(1,1) errors. When the scaled conditional errors (the ratio of the disturbance to the conditional standard deviation) follow a symmetric distribution, the asymptotic distribution of the estimated unit root is derived only under the second-order moment condition. It is shown that this distribution is a functional of a bivariate Brownian motion as in Ling and Li (1998, Annals of Statistics 26, 84-125) and can be used to construct the unit root test.
Persistent Identifierhttp://hdl.handle.net/10722/42255
ISSN
2015 Impact Factor: 1.162
2015 SCImago Journal Rankings: 2.219
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorLing, Sen_HK
dc.contributor.authorLi, WKen_HK
dc.date.accessioned2007-01-08T02:32:43Z-
dc.date.available2007-01-08T02:32:43Z-
dc.date.issued2003en_HK
dc.identifier.citationEconometric Theory, 2003, v. 19 n. 4, p. 541-564en_HK
dc.identifier.issn0266-4666en_HK
dc.identifier.urihttp://hdl.handle.net/10722/42255-
dc.description.abstractThis paper investigates the so-called one-step local quasi-maximum likelihood estimator for the unit root process with GARCH(1,1) errors. When the scaled conditional errors (the ratio of the disturbance to the conditional standard deviation) follow a symmetric distribution, the asymptotic distribution of the estimated unit root is derived only under the second-order moment condition. It is shown that this distribution is a functional of a bivariate Brownian motion as in Ling and Li (1998, Annals of Statistics 26, 84-125) and can be used to construct the unit root test.en_HK
dc.format.extent179271 bytes-
dc.format.extent104842 bytes-
dc.format.mimetypeapplication/pdf-
dc.format.mimetypeapplication/pdf-
dc.languageengen_HK
dc.publisherCambridge University Press. The Journal's web site is located at http://journals.cambridge.org/action/displayJournal?jid=ECTen_HK
dc.relation.ispartofEconometric Theoryen_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.rightsEconometric Theory. Copyright © Cambridge University Press.en_HK
dc.subjectBusiness and economicsen_HK
dc.subjectEconomic systems and theories, economic historyen_HK
dc.titleAsymptotic inference for unit root processes with GARCH(1,1) errorsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0266-4666&volume=19&issue=4&spage=541&epage=564&date=2003&atitle=Asymptotic+inference+for+unit+root+processes+with+GARCH+(1,+1)+errorsen_HK
dc.identifier.emailLi, WK: hrntlwk@hku.hken_HK
dc.identifier.authorityLi, WK=rp00741en_HK
dc.description.naturepublished_or_final_versionen_HK
dc.identifier.doi10.1017/S0266466603194029en_HK
dc.identifier.scopuseid_2-s2.0-0042532117en_HK
dc.identifier.hkuros84991-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0042532117&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume19en_HK
dc.identifier.issue4en_HK
dc.identifier.spage541en_HK
dc.identifier.epage564en_HK
dc.identifier.isiWOS:000184312300002-
dc.publisher.placeUnited Kingdomen_HK
dc.identifier.scopusauthoridLing, S=7102701223en_HK
dc.identifier.scopusauthoridLi, WK=14015971200en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats